Can an adult who has all the symptoms of the flu (huge headache and sinus) do what a child does and alternate Tylenol and Advil (take Tylenol and two hours later take Advil)? Thank you

36-year-old woman6 years ago
0 like
122 views
4 days

36-year-old woman · 6 years ago
A man in good shape, who does not usually take medication. Symptoms of a real flu... headache, muscle and joint pain, dry cough and sinus congestion... for four days and fever of 38 for two and a half days. He has trouble sleeping because he has a headache and coughs... he takes tylenol every 4 hours and drinks water. He has no appetite..
Alexandre Côté · 6 years ago
It is important to maintain good hydration
Alexandre Côté · 6 years ago
He can also combine Tylenol and Advil during the day but respecting the frequency of each. Tylenol every 4 hours and Advil every 6 hours. This will help him with his fever and muscle aches. If he wants to relieve his dry cough and nasal congestion, you can go to the pharmacy to meet the pharmacist.

0 like

Answered by

Alexandre Côté
À l'écoute, rigoureux et professionnel.

Care team

Pharmacie Dion, Paquet et Paradis
This care team is no longer available on AskyourPro.

Need help with your health?
Ask your question to a real pro!